# SDR REXA04002

- Difficulty date: January 19, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Odor
- Condition: Detected
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUTDOWN DURING CLIMB-OUT.  PILOT ATTEMPTED TO RESTART APU.  THIS START ATTEMPT RESULTED IN A STRONG FUEL SMELL IN THE CABIN AND COCKPIT.  CREW REQUESTED AND WAS GRANTED PERMISSION TO RETURN TO DAYTON.  AN OTHERWISE UNEVENTFUL LANDING WAS PERFRMED AT DAY.  MAINTENANCE RAN AIRCRAFT TO POWRE WITH BOTH ECS SYSTEMS SET TO FULL HOT.  NO FURTHER RESIDUAL ODOR OR FUMES WERE DETECTED.  THE APU WAS DEFERRED PER THE MEL.  (M)
